# SDR SIMA200402060

- Difficulty date: January 19, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813117
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A 4000 HOUR INSPECTION, THE RT FUSELAGE FRAME AT STATION 668 WAS FOUND TO BE DENTED ABOVE THE FLOOR LINE.  RECONTOURED THE DENTED AREA AND PERFORMED AN EDDY CURRENT INSPECTION OF REWORKED AREA.  NO DEFECTS NOTED.  FABRICATED A FLANGED REPAIR DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS006511 PARA 1.  (M)
